# SDR DALA2020021001048

- Difficulty date: February 1, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 52,499 hours, 22,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5653, L/P 1470940) DURING PHASE 1 CHECK FOUND 2L DOOR UPPER EXIT SIGN DAMAGED. CORRECTIVE ACTION: R/R'D DOOR 2L UPPER EXIT SIGN COVER IAW B757 CMM 33-51-31.
